# SDR DALA2019060313380

- Difficulty date: May 30, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 49,575 hours, 20,660 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Fod
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE INDICATOR LIGHT INOP OR DAMAGED.  RELAMPED NO HELP, REMOVED DEBRIS FROM TARGETS, OPS CK GOOD. (1098432)
